# SDR CA990728045

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 230321900
- Condition: Misrepaired
- Location: Start/Gen
- Component: Lucas, 230790001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL AN UNAPPROVED REPAIR WAS DISCOVERED.  DEFECTIVE PARTS REPLACED AND UNIT RETURNED TO SERVICE.
